# SDR RAIA970423

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Cargo Compt
- Part time: 10,049 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BNA - FLT 7253 - POD SMOKE LIGHT ILLUMINATED IN-FLIGHT.  MAINTENANCE CLEANED PHOTO CELL ON POD SMOKE DETECTOR.  (X)
